Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Ergodic Properties for a Quantum Nonlinear Dynamics
Авторы: Fidaleo F., Liverani C.
Journal of Statistical Physics, Vol. 97, Nos. 56, 1999. p. 957-1009.
We present a quantum system composed of infinitely many particles, subject to a nonquadratic Hamiltonian, for which it is possible to investigate the long time behavior of the dynamics and its ergodic properties. We do so both for the KMS states and for a large class of locally normal invariant states, whose very existence is already of some interest.